Alert archive / Indiana / River Flood Warnings in 2019

River Flood Warning 337, NWS Indianapolis, IN

June 20, 2019Putnam County, Indiana

NWS Indianapolis, IN issued this river flood warning at Jun 20, 2019, 7:23 AM EDT for Putnam County, Indiana. It was in force for 7 hr.

The area

The outline as issued.

The facts

Issued
Jun 20, 2019, 7:23 AM EDT (11:23 UTC)
Expired
Jun 20, 2019, 2:03 PM EDT
In force
7 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Minor

County Putnam County, IN

The radar

The Indianapolis radar (KIND), 61 km from the middle of the area, began a volume at 11:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Walnut Creek (IN) near Reelsville (RLVI3). The gauge peaked at 12.74 ft at Jun 20, 2019, 8:00 AM EDT.

actionminormoderate101506/2006/21
Action stage
10 ft
Minor stage
12 ft
Moderate stage
15 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03357500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

350 
WGUS43 KIND 201123
FLWIND
Flood Warning
National Weather Service Indianapolis IN
723 AM EDT Thu Jun 20 2019

...The National Weather Service in Indianapolis has issued a Flood 
Warning for a portion of the following waterway in central Indiana...

  Big Walnut Creek...

.Lowland flooding has developed along Big Walnut Creek near 
Reelsville. One to two inches of rain fell across the local area 
yesterday on top of a surface that is saturated due to rainfall from 
previous days. Significant flooding is not expected. Flooding may 
affect some local roads and low agricultural land. Flooding looks to 
end by this afternoon.


Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC133-202322-
/O.NEW.KIND.FL.W.0337.190620T1123Z-190621T0300Z/
/RLVI3.1.ER.190620T0803Z.190620T1500Z.190620T2100Z.NO/
723 AM EDT Thu Jun 20 2019

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Big Walnut Creek near Reelsville.
* until this evening.
* At  6:30 AM Thursday the stage was 12.6 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will rise to near 12.7 feet by this morning then 
  begin falling. It will fall below flood stage this afternoon.
* At 12.0 feet...Flooding begins along portions of Big Walnut Creek.

&&

LAT...LON 3956 8694 3954 8697 3949 8694 3949 8695
      3954 8700 3957 8696             

$$
2 follow-up statements
700 
WGUS83 KIND 201630
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1230 PM EDT Thu Jun 20 2019

...A Flood Warning continues for portions of the following waterways 
in Indiana...

  Big Walnut Creek...East Fork White River...Eel River...Wabash 
  River...White River...

.With recent rounds of heavy rainfall and more rain in the forecast, 
many rivers will continue to remain above flood stage well into next 
week. Moderate flood stage is occurring currently or expected to 
occur on the lower Wabash at Mount Carmel, on the White from Newberry 
and downstream, and on the East Fork White from Seymour to points 
downstream. We will see a bit of a break from the heavy rainfall into 
Friday. Unfortunately, widespread rainfall chances return for the 
weekend...possibly acting to prolong or renew flooding across the 
area.


Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC071-093-175-211629-
/O.EXT.KIND.FL.W.0286.000000T0000Z-000000T0000Z/
/SERI3.2.ER.190616T1228Z.190618T2100Z.000000T0000Z.NO/
1230 PM EDT Thu Jun 20 2019

The Flood Warning continues for
  The East Fork White River at Seymour.
* until further notice.
* At 10:45 AM Thursday the stage was 17.5 feet.
* Flood stage is 12.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...It will continue to fall.
* At 17.5 feet...Extensive agricultural flooding in progress.  County 
  road 850 S and Indiana 11 begin to flood in southern Bartholomew 
  County.  During August 2009...Indiana 11 closed between Southern 
  Crossing and Bartholomew CR 550 S.  Columbus gage height was 9 
  feet.

&&

LAT...LON 3905 8583 3886 8599 3877 8613 3879 8620
      3893 8604 3906 8587             

$$

INC093-101-211629-
/O.EXT.KIND.FL.W.0287.000000T0000Z-190629T1200Z/
/BEDI3.2.ER.190618T0710Z.190621T0600Z.190629T0000Z.NO/
1230 PM EDT Thu Jun 20 2019

The Flood Warning continues for
  The East Fork White River near Rivervale.
* until Saturday June 29.
* At 11:30 AM Thursday the stage was 31.1 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...It will rise to near 31.5 feet by late tonight then 
  begin falling. It will fall below flood stage Friday June 28.
* At 32.0 feet...Some evacuations in the Fort Ritner area are 
  necessary.  Flooding of low areas in Fort Ritner is in progress.  
  Backwater floods county roads at some distance from river.

&&

LAT...LON 3878 8613 3872 8631 3877 8646 3882 8643
      3878 8631 3880 8618             

$$

INC093-101-211629-
/O.EXT.KIND.FL.W.0324.000000T0000Z-190629T0224Z/
/BFRI3.2.ER.190618T1516Z.190621T1800Z.190628T1424Z.NO/
1230 PM EDT Thu Jun 20 2019

The Flood Warning continues for
  The East Fork White River near Bedford.
* until Friday June 28.
* At  8:00 AM Thursday the stage was 26.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...It will rise to near 28.8 feet by Friday afternoon then 
  begin falling. It will fall below flood stage Friday June 28.
* At 29.0 feet...High water gradually affects higher ground.  Thirty 
  or so homes may have damage.

&&

LAT...LON 3877 8645 3879 8651 3882 8657 3885 8656
      3883 8650 3881 8643             

$$

INC093-101-211629-
/O.EXT.KIND.FL.W.0325.000000T0000Z-190629T0900Z/
/WLLI3.2.ER.000000T0000Z.190622T0000Z.190628T2100Z.NO/
1230 PM EDT Thu Jun 20 2019

The Flood Warning continues for
  The East Fork White River at Williams.
* until Saturday June 29.
* At  9:00 AM Thursday the stage was 11.9 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...It will rise to near 14.8 feet by Friday evening then 
  begin falling. It will fall below flood stage Friday June 28.
* At 14.9 feet...On April 24, 2011 extensive flooding in progress with
  SR 450 between Bedford and Shoals flooded in at least 3 locations.
  The deepest location was just east of Williams near the RR tressel.
  The next deepest was at Coxton Rd where backwater from the river 
  extensively flooded Salt Creek.  The last location was west of 
  Williams near Dillman Rd where backwater from the river closed the 
  road.  To reach Williams one must use Ridge Road.  Extensive 
  flooding of many local river roads in Lawrence Co. 

&&

LAT...LON 3880 8653 3875 8667 3869 8673 3872 8681
      3880 8668 3885 8656             

$$

INC027-037-101-125-211629-
/O.EXT.KIND.FL.W.0326.000000T0000Z-190628T0651Z/
/SHLI3.2.ER.190619T1045Z.190623T1200Z.190627T1851Z.NO/
1230 PM EDT Thu Jun 20 2019

The Flood Warning continues for
  The East Fork White River at Shoals.
* until Friday June 28.
* At 11:30 AM Thursday the stage was 22.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...It will rise to near 26.6 feet by Sunday morning then 
  begin falling. It will fall below flood stage Thursday June 27.
* At 26.0 feet...High water affects low residential areas on left bank
  at Shoals.  Some evacuations or moving of mobile homes is 
  necessary.  Local roads flood more extensively.  Rural residents 
  move livestock and equipment to high ground.  State Road 550 floods
  on right bank and also between Trinity and Dover Hill.

&&

LAT...LON 3869 8673 3847 8683 3852 8722 3856 8723
      3853 8689 3866 8690 3872 8681   

$$

INC105-109-119-211629-
/O.EXT.KIND.FL.W.0305.000000T0000Z-190622T2300Z/
/CNTI3.1.ER.190616T0750Z.190616T2045Z.190622T1100Z.NO/
1230 PM EDT Thu Jun 20 2019

The Flood Warning continues for
  The White River near Centerton.
* until Saturday evening.
* At 12:00 PM Thursday the stage was 14.5 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will rise to near 14.5 feet by this afternoon then 
  begin falling. It will fall below flood stage Saturday morning.
* At 15.3 feet...Extensive flooding of agricultural lands.  Blue Bluff
  and Paragon Roads are impassable.  Flood waters affect a few homes 
  in Waverly.

&&

LAT...LON 3955 8626 3951 8632 3949 8638 3950 8638
      3952 8633 3956 8629             

$$

INC105-109-119-211629-
/O.EXT.KIND.FL.W.0306.000000T0000Z-190623T0000Z/
/CENI3.1.ER.000000T0000Z.190620T1800Z.190622T1200Z.NO/
1230 PM EDT Thu Jun 20 2019

The Flood Warning continues for
  The White River below Eagle Valley Power Plant.
* until Saturday evening.
* There have been no observations in the last 24 hours.
* Flood stage is 603.0 feet.
* Minor flooding is forecast.
* Forecast...It is forecast to crest at 605.3 feet this afternoon and
  will fall below flood stage by Saturday morning.
* At 607.0 feet...Extensive flooding of agricultural lands.  Blue 
  Bluff and Paragon Roads are impassable.  Flood waters affect a few 
  homes in Waverly.

&&

LAT...LON 3949 8638 3938 8648 3934 8665 3936 8666
      3951 8642 3950 8638             

$$

INC055-105-119-211629-
/O.CON.KIND.FL.W.0307.000000T0000Z-000000T0000Z/
/SPNI3.1.ER.190616T2352Z.190621T0000Z.000000T0000Z.NO/
1230 PM EDT Thu Jun 20 2019

The Flood Warning continues for
  The White River at Spencer.
* until further notice.
* At 11:30 AM Thursday the stage was 18.8 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will continue rising to near 19.2 feet by this 
  evening then begin falling.
* At 19.0 feet...Road south of river gage begins to flood.  Gosport 
  Road closes.  Extensive agricultural flooding is in progress.  Moon
  Road in very rural northwest Monroe County is extensively flooded.

&&

LAT...LON 3934 8665 3928 8675 3911 8692 3913 8696
      3933 8674 3936 8666             

$$

INC027-055-083-211629-
/O.EXT.KIND.FL.W.0288.000000T0000Z-190628T0300Z/
/ELLI3.1.ER.000000T0000Z.190620T1800Z.190627T1500Z.NO/
1230 PM EDT Thu Jun 20 2019

The Flood Warning continues for
  The White River at Elliston.
* until Thursday June 27.
* At  8:00 AM Thursday the stage was 24.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will rise to near 24.6 feet by this afternoon then 
  begin falling. It will fall below flood stage Thursday June 27.
* At 24.5 feet...North end of runway of Shawnee Airfield begins to 
  flood.  High water surrounds river cabins.  Extensive agricultural 
  flooding is in progress.

&&

LAT...LON 3912 8692 3908 8694 3900 8693 3900 8697
      3905 8699 3913 8696             

$$

INC027-055-083-211629-
/O.EXT.KIND.FL.W.0289.000000T0000Z-190627T1115Z/
/NWBI3.2.ER.190616T1516Z.190620T1515Z.190626T2315Z.NO/
1230 PM EDT Thu Jun 20 2019

The Flood Warning continues for
  The White River at Newberry.
* until Thursday June 27.
* At 11:30 AM Thursday the stage was 19.2 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...It will rise to near 19.2 feet by this afternoon then 
  begin falling. It will fall below flood stage Wednesday evening.
* At 19.0 feet...Extensive agricultural flooding is in progress.  Some
  state and county roads flood.  County Road 600 W just north of 
  river flooded by possibly more than two feet of water for a 
  considerable distance in Mary Long Cutoff Area.  County Roads 900 W
  and 750 S begin to flood in Greene County.

&&

LAT...LON 3900 8694 3892 8700 3885 8712 3887 8715
      3894 8708 3900 8696             

$$

INC027-051-083-125-211629-
/O.CON.KIND.FL.W.0290.000000T0000Z-190629T0508Z/
/FREI3.2.ER.190616T2049Z.190621T0600Z.190628T1708Z.NO/
1230 PM EDT Thu Jun 20 2019

The Flood Warning continues for
  The White River at Edwardsport.
* until Saturday June 29.
* At  7:00 AM Thursday the stage was 21.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...It will rise to near 22.2 feet by late tonight then 
  begin falling. It will fall below flood stage Friday June 28.
* At 22.9 feet...A 25 foot section of Levee Unit 8 failed at this 
  level on March 6 2011...flooding local roads behind the  levee.  
  Flooding not nearly as bad as June 2008 levee failure.  Flooding 
  was very close to one of the June 2008 failures.

&&

LAT...LON 3885 8712 3877 8723 3855 8723 3855 8726
      3879 8729 3887 8715             

$$

ILC185-INC027-051-083-125-211629-
/O.CON.KIND.FL.W.0291.000000T0000Z-000000T0000Z/
/PTRI3.2.ER.190617T0648Z.190624T0000Z.000000T0000Z.NO/
1230 PM EDT Thu Jun 20 2019

The Flood Warning continues for
  The White River at Petersburg.
* until further notice.
* At 11:30 AM Thursday the stage was 23.1 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...It will continue rising to near 25.2 feet by late Sunday
  night then begin falling.
* At 25.0 feet...A flood has exceeded this level each year since 
  January 2004, 6 out of 7 years since May 2002 and 10 times since 
  May 1990.  Of these 10 recent floods, 7 of them have exceeded the 
  25.8 foot mark with the January 2005 flood the largest since 
  January 1937.  Prior to May 1990, one must go back to March 1964 
  for a flood above 25 feet and back to May 1961 for a flood over 26 
  feet.  The greatest known flood to strike the Petersburg area 
  occurred in March 1913.

&&

LAT...LON 3852 8722 3850 8729 3851 8744 3854 8744
      3855 8736 3853 8729 3856 8723   

$$

ILC185-INC051-083-211629-
/O.CON.KIND.FL.W.0292.000000T0000Z-000000T0000Z/
/HAZI3.2.ER.000000T0000Z.190624T1200Z.000000T0000Z.NO/
1130 AM CDT Thu Jun 20 2019

The Flood Warning continues for
  The White River at Hazleton.
* until further notice.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Moderate flooding is forecast.
* Forecast...It is forecast to crest at 25.8 feet Monday morning.
* At 26.0 feet...People in residential cabins on the riverward side of
  the levee generally relocate.  Many local roads are completely 
  impassable.  Oil fields are inaccessible.  The remaining water 
  pumps are installed on the west end of Hazleton.

&&

LAT...LON 3851 8744 3844 8760 3841 8773 3843 8773
      3852 8755 3854 8744             

$$

INC045-121-157-165-171-211629-
/O.EXT.KIND.FL.W.0336.190620T1617Z-190623T1800Z/
/LAFI3.1.ER.190620T1415Z.190621T1200Z.190623T0600Z.NO/
1230 PM EDT Thu Jun 20 2019

The Flood Warning continues for
  The Wabash River at Lafayette.
* from this afternoon to Sunday afternoon.
* At 11:30 AM Thursday the stage was 11.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will rise to near 12.7 feet by Friday morning then 
  begin falling. It will fall below flood stage late Saturday night.
* At 12.0 feet...High water affects a few low river cabins and county 
  roads.

&&

LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
      4048 8688 4056 8673             

$$

INC121-165-167-211629-
/O.EXT.KIND.FL.W.0334.190620T1617Z-190625T0600Z/
/MTZI3.1.ER.190620T1612Z.190623T0600Z.190624T1800Z.NO/
1230 PM EDT Thu Jun 20 2019

The Flood Warning continues for
  The Wabash River at Montezuma.
* from this afternoon to late Monday night.
* At 11:45 AM Thursday the stage was 13.9 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 15.7 feet by Sunday morning.  It will fall below flood
  stage by Monday afternoon.
* At 14.0 feet...Several hundred acres of bottomlands along the right 
  bank from the mouth of Sugar Creek to northern edge of Montezuma 
  begin to flood.

&&

LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
      3985 8741 3997 8745             

$$

ILC023-033-INC153-167-211629-
/O.CON.KIND.FL.W.0339.190620T2200Z-190625T2217Z/
/TERI3.1.ER.190620T2200Z.190624T0000Z.190625T1017Z.UU/
1230 PM EDT Thu Jun 20 2019

The Flood Warning continues for
  The Wabash River at Terre Haute.
* from this evening to Tuesday evening.
* At 11:15 AM Thursday the stage was 15.9 feet. This is 2.0 to 2.5 
  feet higher than the observations from the old legacy gauge.
* Flood stage is 16.5 feet. This is 2.5 feet higher than flood stage 
  from the old legacy gauge.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 17.9 feet by late Sunday night.  It will fall below 
  flood stage by Tuesday morning.
* At 17.5 feet...A few sloughs and a drainage have water in them in 
  the vicinity of SR 63 on the west side of the Wabash River.

&&

LAT...LON 3960 8736 3943 8740 3930 8757 3932 8763
      3945 8747 3960 8741             

$$

ILC033-101-INC083-153-211629-
/O.EXT.KIND.FL.W.0297.000000T0000Z-190628T0300Z/
/HUTI2.1.ER.000000T0000Z.190625T1200Z.190627T1500Z.NO/
1130 AM CDT Thu Jun 20 2019

The Flood Warning continues for
  The Wabash River at Hutsonville Legacy Power Plant Site.
* until Thursday June 27.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...It is forecast to crest at 18.7 feet Tuesday morning and
  will fall below flood stage by Thursday June 27.
* At 18.0 feet...Seep water occurs behind levees on Indiana side.  
  Hutson Creek begins to overflow from backwater.  Old Darwin Road 
  and a few rural roads in eastern Clark and Crawford counties in 
  Illinois are impassable.  Low agricultural land floods.

&&

LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
      3922 8762 3932 8763             

$$

ILC033-101-INC083-153-211629-
/O.EXT.KIND.FL.W.0298.000000T0000Z-190628T1048Z/
/RVTI3.1.ER.190616T0836Z.190625T0000Z.190627T2248Z.NO/
1230 PM EDT Thu Jun 20 2019

The Flood Warning continues for
  The Wabash River at Riverton.
* until Friday June 28.
* At 12:00 PM Thursday the stage was 16.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will rise to near 17.4 feet by Monday evening then 
  begin falling. It will fall below flood stage Thursday June 27.
* At 18.0 feet...Extensive lowland flooding is in progress.  High 
  water surrounds many river cabins.  Access to most river cabins is 
  by boat only.  Levees begin to protect farmland.  Extensive 
  flooding of Leaverton Park occurs in Palestine, Illinois.

&&

LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
      3898 8759 3913 8767             

$$

ILC047-059-185-193-INC051-083-129-211629-
/O.CON.KIND.FL.W.0299.000000T0000Z-000000T0000Z/
/MCRI2.2.ER.190618T2130Z.190625T1800Z.000000T0000Z.NO/
1130 AM CDT Thu Jun 20 2019

The Flood Warning continues for
  The Wabash River at Mount Carmel.
* until further notice.
* At 10:45 AM Thursday the stage was 21.7 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...It will continue rising to near 26.6 feet by late 
  Tuesday night then begin falling.
* At 26.7 feet...Wilson Road, a north-south road in Knox County near 
  the confluence of the White and Wabash Rivers, is flooded in the 
  Little Rock area in 2 or 3 places.  One location the water is too 
  deep for vehicles.  Extensive agricultural flooding progress in 
  areas that are not protected by levees.  Three Illinois township 
  roads south of Illinois 1 between Keensburg and Grayville are 
  flooded for a total of 10 miles. Access to oil fields in the 
  Keensburg and Grayville are blocked by high water. 

&&

LAT...LON 3846 8765 3828 8781 3822 8794 3822 8800
      3827 8800 3847 8777             

$$

INC133-210300-
/O.CON.KIND.FL.W.0337.000000T0000Z-190621T0300Z/
/RLVI3.1.ER.190620T0803Z.190620T1245Z.190620T2100Z.NO/
1230 PM EDT Thu Jun 20 2019

The Flood Warning continues for
  The Big Walnut Creek near Reelsville.
* until this evening.
* At 11:30 AM Thursday the stage was 12.5 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will rise to near 12.7 feet by this afternoon then 
  begin falling. It will fall below flood stage this afternoon.
* At 12.0 feet...Flooding begins along portions of Big Walnut Creek.

&&

LAT...LON 3956 8694 3954 8697 3949 8694 3949 8695
      3954 8700 3957 8696             

$$

INC021-055-211629-
/O.CON.KIND.FL.W.0338.190620T2230Z-190622T0325Z/
/BOLI3.1.ER.190620T2230Z.190621T0600Z.190621T1525Z.NO/
1230 PM EDT Thu Jun 20 2019

The Flood Warning continues for
  The Eel River at Bowling Green.
* from this evening to Friday evening.
* At 11:30 AM Thursday the stage was 13.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 15.7 feet by late tonight.  It will fall below flood 
  stage by Friday morning.
* At 16.0 feet...Lowland flooding is occurring along portions of the 
  river.  Sonnefield Road at McIntyre Creek is impassable.  Water is 
  on portions of Pioneer Road in the vicinity of CR 50 N. This level 
  threatens campers.

&&

LAT...LON 3947 8692 3926 8712 3914 8691 3909 8696
      3919 8716 3932 8723 3949 8698   

$$
704 
WGUS83 KIND 201803
FLSIND
Flood Statement
National Weather Service Indianapolis IN
203 PM EDT Thu Jun 20 2019

...The Flood Warning is no longer in effect for a portion of the
following waterway in Indiana...

  Big Walnut Creek...

.The Big Walnut Creek near Reelsville has fallen below flood stage in 
central Indiana.


Precautionary/Preparedness Actions...

Be alert to flood debris on previously flooded roads. Keep children 
away from flooded areas. Recreational and agricultural interests 
should remain alert to changing river conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC133-201833-
/O.CAN.KIND.FL.W.0337.000000T0000Z-190621T0300Z/
/RLVI3.1.ER.190620T0803Z.190620T1245Z.190620T1649Z.NO/
203 PM EDT Thu Jun 20 2019

The Flood Warning is cancelled for
  The Big Walnut Creek near Reelsville.
* At  1:30 PM Thursday the stage was 11.7 feet.
* Flood stage is 12.0 feet.
* Fell below flood stage at Thu 12:49 PM.
* Forecast...It will continue to fall.


&&

LAT...LON 3956 8694 3954 8697 3949 8694 3949 8695
      3954 8700 3957 8696             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jun 20, 7:00 AM EDT, 23 minutes earlier.

Area forecast discussion, Jun 20, 7:00 AM EDT, 23 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
700 AM EDT Thu Jun 20 2019

.UPDATE...
The AVIATION section has been updated below.

&&

.SYNOPSIS...
Issued at 203 AM EDT Thu Jun 20 2019

Low pressure over Illinois is expected to cross and exit Indiana
Today. This will bring showers and isolated thunderstorms to much
of Central Indiana today before ending this afternoon.

High pressure will quickly build across the region tonight and
exit the area on Friday...giving us some dry weather and reprieve
from the recent rains.

A set of upper level weather disturbances are expected to pass
across the area on Friday night and again on Saturday and then
again on Sunday. Although all day soaking rains are not
expected...these quick moving systems will keep chance for rain in
the forecast all weekend.

Wet weather looks to continue into next week.

&&

.NEAR TERM /Today/...

Issued at 203 AM EDT Thu Jun 20 2019

Surface analysis early this morning shows an area of low pressure
over Illinois and Indiana. Radar shows a band of TSRA over
IND....with wrap around moisture in place across NW Indiana and
NRN Illinois. A warm and humid air mass remained in place across
Indiana with dew point temps in the mid 60s.

GFS and NAM show a short wave over Indiana pushing east through
the day. GFS and NAM show the surface low quickly moving across
Indiana this morning before exiting this afternoon. Lower level
flow looks to remain cyclonic this afternoon as time heights
continue to show plentiful lower level moisture through the
afternoon. Forecast soundings show reachable convective
temperatures and with some cold air advection arriving in the
wake of the low...some instability showers in the wrap around
flow cannot be ruled out. Will trend pops lower as the morning
progresses...but trend back upward this afternoon due to possible
afternoon convection. As for temps will trend highs at or below
the NBM.

Given our ongoing rain...will continue Flash Flood watch for
now.

&&

.SHORT TERM /Tonight through Saturday Night/...

Issued at 203 AM EDT Thu Jun 20 2019

GFS and NAM show a quick moving area of high pressure moving
through the area tonight and Friday as Ridging aloft builds across
the area. Forecast soundings dry out tonight and Friday with
unreachable convective temperatures on Friday. This should lead
to dry weather through Friday morning. Will trend partly cloudy
at that time and stick to the blend on temps.

On Friday afternoon and Saturday afternoon the GFS hints at a pair
of short wave riding the ridge and pushing across Central Indiana.
A warm front is approaching from the southwest at the surface but
overall the set-up for rain is much less favorable than it has
been. A warm and humid air mass really doesn't arrive until
Saturday and forecast soundings fail to show deep saturation. Thus
these systems are just not well organized...but chance pops will
be warranted each afternoon as these features pass. Again will
stick close to the blends on temps.

&&

.LONG TERM /Sunday through Wednesday/...
Issued at 254 AM EDT Thu Jun 20 2019

The 00z GFS and ECMWF and ensembles in good agreement that an upper
ridge will move to the east of the area on Saturday. As it does, a
surface front will lift northeast over central Indiana, leaving the
area in the warm sector. In addition, a pair of upper waves will
move though Sunday and early next week, in the wake of the ridge.
This will keep the threat for thunderstorms around through at least
next Tuesday. More heavy rain and flooding are possible at times.

National Blend normal to slightly above normal temperatures in the
lower to middle 80s seem reasonable as convection and cloud cover
battle it out with the warm, moist and unstable airmass.

&&

.AVIATION /Discussion for the 20/12Z TAF Issuance/...
Issued at 700 AM EDT Thu Jun 20 2019

The GFS LAMP and SREF both support IFR ceilings through 14z-16z.
Then, good confidence that ceilings will improve to MVFR and
possible VFR after 20z away from thunderstorms. Enough on radar for
VCSH to start off and then with better coverage possible this
afternoon.

Winds will shift from southwest to northwest 5 to 11 knots.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through this evening for INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

SYNOPSIS...Puma
NEAR TERM...Puma
SHORT TERM...Puma
LONG TERM....MK
AVIATION...MK
Hazardous weather outlook, Jun 20, 3:48 AM EDT, 3 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
348 AM EDT Thu Jun 20 2019

INZ021-028>031-035>049-051>057-060>065-067>072-210800-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport,
Rockville, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute,
Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood,
Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield,
Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington,
Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown,
and North Vernon
348 AM EDT Thu Jun 20 2019

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: A FLASH FLOOD WATCH is in effect for much of Central
Indiana. Heavy rain from showers and storm may result in Flash
Flooding.

Hazards: Heavy Rain resulting in Flash Flooding. Lightning.

Timing: Showers and Thunderstorms...possibly with heavy rain are
mostly likely to occur this morning.

Discussion: Low pressure push across Central Indiana today will
result in scattered showers and isolated thunderstorms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Outlook: Thunderstorms are possible on Friday afternoon through
Wednesday. Additional heavy rain is possible over the weekend which
could also cause flooding.

Additional chances for severe weather may arrive for the weekend,
but confidence in this is low at this time.

Discussion: A couple of low pressure systems and several upper waves
will continue to keep showers and thunderstorms in the forecast for
central Indiana. Repeated heavy rainfall over the same areas could
cause flooding problems.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts and any new
flooding.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

Puma

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 10:35 PM EDTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren67 hr
Jun 19, 11:01 PM EDTAreal Flood WarningINDHamilton, Howard, Tipton6 hr
Jun 20, 5:04 AM EDTAreal Flood WarningINDHamilton, Tipton6 hr
Jun 20, 11:12 AM EDTRiver Flood WarningINDClay, Greene25 hr
Jun 20, 11:40 AM EDTRiver Flood WarningINDSullivan, Vigo5 days

Nearby

River Flood Warnings in Indiana, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.